MAUDE Adverse Event Report: SYNTHES GMBH 4.2 3-FLTD DRILL BIT QC/NEEDLE PT/145

SYNTHES GMBH 4.2 3-FLTD DRILL BIT QC/NEEDLE PT/145
Catalog Number 03.010.104
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the tfna aiming arm and associated pieces get jammed and stuck before full insertion is achieved; it was noted abnormally high resistance is experienced when inserting guide sleeves.This was discovered during reprocessing.There was no patient or procedure involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
4.2 3-FLTD DRILL BIT QC/NEEDLE PT/145
Common Device Name
DRILL BIT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22321993
Report Number8030965-2025-06349
Device Sequence Number8987998
Product Code HTW
UDI-Device Identifier10886982067746
UDI-Public(01)10886982067746
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM CANNULATED TAPERED DRILL BIT; 10MM CANNULATED TAPERED DRILL BIT; 3.2MM TROCAR; 3.2MM WIRE GUIDE SLEEVE; 4.2 3-FLTD DRILL BIT QC/330/100 CALIB; 6MM/9MM CANNULATED STEPPED DRILL BIT; 6MM/9MM CANNULATED STEPPED DRILL BIT; 6MM/9MM CANNULATED STEPPED DRILL BIT; 6MM/9MM CANNULATED STEPPED DRILL BIT
Patient SexUnknown